| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lens was returned in a small plastic container, inside a specimen cup.Solution was dried on the lens.The optic was cut from edge past center of the lens, typical of insertion and removal.Power and resolution testing could not be conducted due to the extensive optic damage.The product investigation could not identify a root cause for the reported complaint.Each lens was subjected to a 100 percent assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The power and resolution of the returned lens could not be re-evaluated due to the extensive optic damage.The file indicated that the company 19.5 diopter (add power +2.2/+3.2) lens was replaced with a another model company 20.5 diopter, (1.5 extended depth of focus) lens.Due to the exchange for a 1.0 higher diopter difference lens model may suggest that the replacement lens was an improved choice for the patient's vision needs.No additional information provided.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient had major halos around lights, constant in all lighting, could not tolerate multifocal lens.The explant was scheduled.Additional information has been requested, received and stated the lens was explanted and exchanged with another model 1 diopter more company lens.Additional information has been received and stated the clinical reason for the explant was mentioned as significant glare and inability to drive.